Safely back on campus. Learn More.

Bruce Gilligan

Professor

Office: CW307.8
E-mail: Bruce.Gilligan@uregina.ca
Phone: 306-585-4354
Website: https://uregina.ca/~gilligab/

Current classes
MATH 111 Calculus II

Research interests
Symmetries of complex manifolds

Recent Publications

1) Al-Abdallah, A. R.; Gilligan, B. Compact homogeneous Leviflat CR-manifolds. Complex Anal. Synerg. 7 (2021), no. 3, Paper No. 25, 20 pp.

2) Ahmadi, Ru; Gilligan, Bruce.  Classification of Kähler homogeneous manifolds of non-compact dimension two. Ann. Sc. Norm. Super. Pisa Cl. Sci., (5) 17 (2017), no. 4, 1231–1254.

3) Gilligan, Bruce.  Levi's problem for pseudoconvex homogeneous manifolds. Canad. Math. Bull., 60 (2017), no. 4, 736–746.